# SDR AALA20060284

- Difficulty date: May 4, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: SS093200147001
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - NOSE LANDING GEAR DID NOT EXTEND ON FINAL.  AFTER GO AROUND NOSE LANDING GEAR EXTENDED WITH EMERGENCY GEAR EXTENSION HANDLE.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT AND REPLACED NOSE LANDING GEAR BUNGEE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
